Content deleted Content added
→The ring of invariants: ternary cubics |
→References: ref |
||
Line 65:
*{{Citation | last1=Schur | first1=Issai | editor1-last=Grunsky | editor1-first=Helmut | title=Vorlesungen über Invariantentheorie | publisher=[[Springer-Verlag]] | ___location=Berlin, New York | series=Die Grundlehren der mathematischen Wissenschaften| id={{MR|0229674}} | year=1968 | volume=143 |isbn = 978-3540041399}}
*{{Citation | last1=Shioda | first1=Tetsuji | title=On the graded ring of invariants of binary octavics | url=http://www.jstor.org/stable/2373415 | id={{MR|0220738}} | year=1967 | journal=[[American Journal of Mathematics]] | issn=0002-9327 | volume=89 | pages=1022–1046}}
*{{Citation | last1=Sturmfels | first1=Bernd | author1-link=Bernd Sturmfels | title=Algorithms in invariant theory | publisher=[[Springer-Verlag]] | ___location=Berlin, New York | series=Texts and Monographs in Symbolic Computation | isbn=978-3-211-82445-0 | doi=10.1007/978-3-211-77417-5 | id={{MR|1255980}} | year=1993}}
*{{Citation | last1=Sylvester | first1=J. J. | author1-link=J. J. Sylvester | last2=Franklin | first2=F. | title=Tables of the Generating Functions and Groundforms for the Binary Quantics of the First Ten Orders | url=http://dx.doi.org/10.2307/2369240 | doi=10.2307/2369240 | id={{MR|1505222}} | year=1879 | journal=[[American Journal of Mathematics]] | issn=0002-9327 | volume=2 | issue=3 | pages=223–251}}
|